# SDR UPS03440227

- Difficulty date: February 4, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LOWER FUSELAGE INTERIOR STRUCTURE ATT STRINGER FOUND HEAVY CORROSION AT STA 2340 TO STA 2360 STR 50R.  STRINGER CUT OFF AND REPROTECTED AS PER SRM 51-10-01 AND SRM 51-10-0 2.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.  TIE CLIP REPLACED AS PER SRM 51-10-01 PAGE 8.  CORROSION BLEND OUT 0.060  X 1 X 2 INCH.
